# SDR SWAA2019070534588

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 39,895 hours, 27,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LIGHT INOP.  RELAMPED IAW AMM.
